# SDR SWAA2023071155853

- Difficulty date: June 3, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.00 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.800 INCHES. 2023-365475<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 220272712; CAL DUE DATE: 17-DEC-23;[02] REPAIRED ON EXTERNAL SKIN LOWER INSPAR AT STAB STA 184.70 TO STA. 203.10 AT RH HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 AND SRM 51-40-05.SEE INDIVIDUAL SING OFF BELOW;[03] REPAIRED ON EXTERNAL SKIN LOWER INSPAR AT STAB STA 184.70 TO STA. 203.10 AT RH HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 AND SRM 51-40-05.SEE INDIVIDUAL SING OFF BELOW RII
